# SDR QXEA200500271

- Difficulty date: February 10, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND INBOARD FLAP LOWER SKIN SURFACE HAS CHAFE MARK FROM INBOARD HINGE FAIRING.  REPAIRED IAW CRJ700 SRM 51-12-00-001-001-A01.
